# SDR ABXA2014012611

- Difficulty date: January 26, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 53,140 hours, 42,315 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Angle
- Part number: 015T032211
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON STRINGER HAS CRACKED INTERNAL Z ANGLE M PANEL.  NR 1 PYLON STRINGER Z ANGLE ON PANEL 437BB IAW SRM 51-40-02 PARA 6B & DWG 015T0322.  SDR INFO PN 015T0322-11, PART NAME Z ANGLE, SN NSN, CRACKED LENGTH 1 INCH, STRINGER & WING STATION LOC ON ACFT NAC WL 137.58 TO NAC WL 158.00.  ACFT WAS GROUNDED.
